American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11E57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Gabriel Dospinescu and Benjamin Schraen. Endomorphism algebras of admissible $p$-adic representations of $p$-adic Lie groups. Represent. Theory 17 (2013) 237-246.
Abstract, references, and article information   
View Article: PDF

[2] Jodi Black. Implications of the Hasse principle for zero cycles of degree one on principal homogeneous spaces. Proc. Amer. Math. Soc. 139 (2011) 4163-4171. MR 2823061.
Abstract, references, and article information   
View Article: PDF

[3] Brendan Foreman. Discrete groups and the complex contact geometry of $Sl(2,\mathbb {C})$. Trans. Amer. Math. Soc. 362 (2010) 4191-4200. MR 2608401.
Abstract, references, and article information   
View Article: PDF

[4] Curtis T. McMullen. Minkowski's conjecture, well-rounded lattices and topological dimension. J. Amer. Math. Soc. 18 (2005) 711-734. MR 2138142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohamed Elhamdadi. A note on $\lambda$-operations in orthogonal K-theory. Proc. Amer. Math. Soc. 128 (2000) 1-4. MR 1670434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Donald G. James. Conjugacy classes of $SU(h,\mathcal O_S)$ in $SL(2,\mathcal O_S)$. Trans. Amer. Math. Soc. 351 (1999) 825-835. MR 1451605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Donald G. James. Conjugacy classes of symmetries in orthogonal groups. Proc. Amer. Math. Soc. 125 (1997) 747-753. MR 1416090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Nebe and W. Plesken. Finite rational matrix groups. Memoirs of the AMS 116 (1995) MR 1265024.
Book volume table of contents   

[9] Christian Wenzel. Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field . Trans. Amer. Math. Soc. 337 (1993) 211-218. MR 1096262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] John Smillie and Karen Vogtmann. Automorphisms of ${\rm SL}\sb 2$ of imaginary quadratic integers . Proc. Amer. Math. Soc. 112 (1991) 691-699. MR 1065094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Douglas Costa and Gordon Keller. Normal subgroups of ${\text{SL}}\left( {2,A} \right)$. Bull. Amer. Math. Soc. 24 (1991) 131-135. MR 1056153.
Abstract, references, and article information   
View Article: PDF

[12] Roger Howe. Erratum to: ``Remarks on classical invariant theory'' . Trans. Amer. Math. Soc. 318 (1990) MR 1019521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Roger Howe. Remarks on classical invariant theory . Trans. Amer. Math. Soc. 313 (1989) 539-570. MR 986027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] C. Maclachlan, P. L. Waterman and N. J. Wielenberg. Higher-dimensional analogues of the modular and Picard groups . Trans. Amer. Math. Soc. 312 (1989) 739-753. MR 965301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Donald G. James. Representations of anisotropic unitary groups . Trans. Amer. Math. Soc. 306 (1988) 791-804. MR 933318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1